# SDR VQMA2021071800003

- Difficulty date: August 9, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 17,825 hours, 10,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10135611
- Part serial: 2015030045
- Condition: Seized
- Location: Left
- Part time: 3,619 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW EXPERIENCED A STRONG FIRE/SMOKE SMELL DESCENDING THROUGH FL180.  FLIGHT CREW SHUT LEFT PACK OFF PER CHECKLIST, SMELL WENT AWAY.  TROUBLESHOOTING FOUND THE LEFT HAND AIR CYCLE MACHINE SEIZED.  A SERVICEABLE UNIT WAS INSTALLED WITH NOT FURTHER ANOMALIES NOTED.
